Confidence intervals for replicated batch means estimators

Full text for this resource is not available from the Research Repository.

Yang, Ming, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, Fei (2011) Confidence intervals for replicated batch means estimators. Systems Engineering and Electronics, 33 (5). pp. 1162-1166. ISSN 1001-506X


In Chinese. Journal Title in Chinese : Xi Tong Gong Cheng Yu Dian Zi Ji Shu

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.3969/j.issn.1001-506X.2011.05.40
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Simulation result analysis; confidence interval; repeat batch average
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login